on the defects of holomorphic curves
Bull. Korean Math. Soc. 2020 Vol. 57, No. 5, 1195-1204
Published online September 30, 2020
Liu Yang, Ting Zhu
Anhui University of Technology; Anhui University of Technology
Abstract : In this paper we consider the holomorphic curves (or derived holomorphic curves introduced by Toda in~\cite{T94}) with maximal defect sum in the complex plane. Some well-known theorems on meromorphic functions of finite order with maximal sum of defects are extended to holomorphic curves in projective space.
Keywords : Holomorphic curve, maximum defect sum, characteristic func\-tion
MSC numbers : Primary 32H30, 30D35
Supported by : This work was financially supported by NNSF of China (11701006), and also by NSF of Anhui Province (1808085QA02), China
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd